# SDR S2YA970026

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2440915
- Condition: Failed
- Location: Aft Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MKE/FNT - FLT 1881 - ON TAKEOFF ROLL, FLIGHT CREW NOTICED LT ENGINE FIRE ANNUNCIATOR (T-HANDLE) ILLUMINATED.  THE TAKEOFF ROLL WAS ABORTED AT 25 KNOTS, AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  WHEN THE AIRCRAFT WAS INSPECTED BY MAINTENANCE, THEY FOUND THE LT ENGINE AFT FIRE LOOP BAD.  THE FIRE LOOP WAS REMOVED, REPLACED, OPS CHECKED GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
